# SDR AALA202510144463

- Difficulty date: July 29, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 62,706 hours, 39,791 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5713010920291
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON CORNER FITTING LOCATED AT PRESSURE DECK MENBRANE ON FR36 LH SIDE, CRACK DEPTH IS 0.147 INCH. MAINTENANCE REPLACED CORNER FITTING LOC. AT PRESSURE DECK MENBRANE ON FR36 LH SIDE IAW A319 SRM 51-42-11-801 AND DWG D57130101.
